# SDR CA050527014

- Difficulty date: January 17, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Dhav DHC7102
- Aircraft time: 22,094 hours
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 3244753191
- Part serial: A54334
- Condition: Failed
- Location: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

IN DESCENT, THE ENGINE WAS FOUND NOT TO RESPOND TO THROTTLE INPUT.  THE ENGINE WAS SHUT DOWN IN FLIGHT.  THE FUEL CONTROL UNIT WAS SUBSEQUENTLY REPLACED.
